# SDR SIMA202003028003

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,518 hours, 32,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND RH EXTERNAL EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RH EXTERNAL EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10.  OPS CHK GOOD
